Advances in Theoretical and Mathematical Physics

Volume 18 (2014)

Number 6

T-duality for Langlands dual groups

Pages: 1267 – 1285

DOI: http://dx.doi.org/10.4310/ATMP.2014.v18.n6.a2

Authors

Calder Daenzer (Department of Mathematics, Pennsylvania State University, State College, University Park, Penn., U.S.A.)

Erik van Erp (Department of Mathematics, Dartmouth College, Hanover, New Hampshire, U.S.A.)

Abstract

This article addresses the question of whether Langlands duality for complex reductive Lie groups may be implemented by T-dualization. We prove that for reductive groups whose simple factors are of Dynkin type A, D, or E, the answer is yes.

Full Text (PDF format)